MathSciNet Relay Station
MathSciNet bibliographic data
MR1978231 60H10
Antonelli, Fabio; Ma, Jin Weak solutions of forward-backward SDE's. Stochastic Anal. Appl. 21 (2003), no. 3, 493–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement